# SDR USAA061277

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727 Str 15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED BS 727 STR 15L.  INSTALLED DOUBLERS IAW EA 98146, DEFECT SIZE: 1.05".
